# SDR 99T64R528EWA

- Difficulty date: December 20, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Boss
- Condition: Corroded
- Location: Lt Mlg
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, C/W MAIN LANDING GEAR SHOCK STRUT ASSEMBLY RETRACT PIN BOSS AND RETRACT IN INSPECTION PER S/B 32-102 AND MA AI-3210-01:03.  C/W MA-A1-3210-01:03, AFTER BLENDING REBORE EXCEEDED LIMITS OF MA.  REPAIRED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/11/99.  C/W S/B 32-102 AND GEAR SWING IAW DC-8 MM 32-30-0.  (M)
